# SDR ASAA0956386

- Difficulty date: August 9, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 9,376 hours, 2,717 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 4881
- Condition: Seized
- Location: Ac Bay
- Part time: 9,376 hours, 2,717 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON LANDING LEFT PACK LIGHT CAME ON RAN QRH LIGHT RESET AND CAME BACK ON LEFT PACK INDICATED 90 DEG C.  WHEN LIGHT ILLUMINATED WITH TEMP CONT IN AUTO.  REMOVED ACM & FOUND SEIZED & IMPELLER FAN MISSING A BLADE.  NO DAMAGE TO THE DIFFUSER.  INSTALLED A NEW ACM REF MM 21 51 04 400 802 002 OPS & LEAK CHECK GOOD ROTABLE PART VERIFIED BY SEAMC.
